# SDR DALA2022083005821

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 71,883 hours, 29,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2382030) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM AT STA 294.5 BTW LBL 11 TO RBL 35 AT W1. FLOOR BEAM AT STA 294.5 BTW RBL 23.10 TO LBL 24.53 AT W1 WAS REPAIRED PER PRI 485086-14 REV 3 AND ERA 601804-14 REV. ORIG.
